# SDR ASAA0640455

- Difficulty date: April 17, 2006
- Submitted: April 17, 2006
- Operation: Air carrier
- Aircraft: N706AS
- Make and model: Boeing 737490
- Aircraft serial: 28894
- Aircraft time: 27,222 hours, 14,775 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986
- Component part number: 65C339503
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOORBEAM HAS CORROSION AROUND NUTPLATE HOLES.  REMOVED COMPLETE UPPER TEE HORIZONTAL FLANGE FABRICATED AND INSTALLED UPPER TEE SPLICE ANGLES SPLICE STRAPS FILLERS AND SHEAR TIES PER ASA EA 5310 02615.
